# SDR AALA20110528PHX03

- Difficulty date: May 28, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N7530
- Make and model: Doug DC-9-82
- Aircraft serial: 49922
- Aircraft time: 60,317 hours, 31,114 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

PHX - (REPEAT ITEM) CREW REPORTED TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED PHX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEFT PERI AIR SEALS LEAKING NEAR HEAT EXCHANGER.  REPLACED SEALS.  SYSTEM GROUND CHECK NORMAL OPERATION.
